# SDR DXTA2016112306331

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 13,018 hours, 7,940 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P145
- Condition: Odor
- Part time: 14,381 hours, 14,159 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND AND DURING FLIGHT ACFT HAS STRONG ODOR OF FUMES.  THIS IS VERY NOTICEABLE WHILE RUNNING APU.  FUMES SEEM TO DISPARATE SOME AFTER APU SHUTDOWN HOWEVER ODOR IS STILL PRESENT FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED THE APU.
